... affects and how long it takes. The major problem for me it's dizziness. I really want it will stop. Also I put on about 5 kg. I have to stop because I didn't want pills control
Hi, Gibbo! Abruptly stopping Lexapro (and most other antidepressants) can cause you to suffer severe withdrawal syndrome. Google Lexapro Withdrawal from MentalHealthDaily.
You should talk to your doctor and get a reducing dose schedule which will gradually reduce your dose in small increments over a period of several weeks.
Did the medication help your depression/anxiety? That will come back.
So talk to your doctor and get his/her advice.
Good luck with this and best wishes to you. Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2010 • 1 answer
Lexapro - Hi...I'm just about to start taking Lexipro 10 mg and am not sure if it is better to take?
Posted 26 Sep 2013 • 3 answers
Pristiq - Hi was on lexam ( lexapro) for a week and felt like ants crawling under my skin. Doc said?
Posted 10 Mar 2014 • 2 answers
Posted 16 Aug 2014 • 2 answers
Posted 24 Dec 2014 • 1 answer